Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Some solutions for finitely conducting viscous MHD plane flows

Authors: O. P. Chandna, C. E. Soteros and M. K. Swaminathan
Journal: Quart. Appl. Math. 42 (1984), 143-158
MSC: Primary 76W05; Secondary 58G99
DOI: https://doi.org/10.1090/qam/745095
MathSciNet review: 745095
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76W05, 58G99

Retrieve articles in all journals with MSC: 76W05, 58G99

Additional Information

DOI: https://doi.org/10.1090/qam/745095
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society